# SDR DXTA200501066

- Difficulty date: November 7, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N966QS
- Make and model: Cessna 750
- Aircraft serial: 7500166
- Aircraft time: 4,053 hours, 2,456 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure Switch
- Part number: 1103P0912
- Part serial: 0845
- Condition: Failed
- Location: Cabin Pressure
- Part time: 880 hours, 538 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

HP DUCT O'RESS ILLUMINATED DURING TAKEOFF ROLL.  REPLACED BOTH LT & RT PRESSURE SWITCH'S DUE TO POSSIBLE INTERMITTENT OPERATION.  OP'S OK IAW CE750 M/M 36-10-00.
